I hope she’s better soon, but I would highly recommend getting a holistic/integrative vet on your team for cases like this. They will work with you on strengthening her immune system and on helping her body “right” itself without causing further harm with steroids, drugs, etc... Here is a great link for finding someone: www.ahvma.org
Please keep us posted on how she’s doing!
posted on 07/18/2013 6:24:24 PM PDT
Thanks. She went out a little while ago and grazed on grass. When she came back in she ate. Her stomach acids were off a little I guess. I'll give her some unseasoned green beans tomorrow with her food. She loves them. The main thing now is getting the rash to go away. The Benadryl should do that. The only thing the steroids do is stop the rash sooner thus stopping the stomach issues. Plus it would stimulate appetite. I've had to take them myself for reactions. I get as hungry as horse when I have to take them.
posted on 07/18/2013 7:00:31 PM PDT
(Two Choices left for U.S. One Nation Under GOD or One Nation Under Judgment? Which one say ye?)
FreeRepublic.com is powered by software copyright 2000-2008 John Robinson